Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the coefficient groups of equivariant $K$-theory
HTML articles powered by AMS MathViewer

by Yimin Yang PDF
Trans. Amer. Math. Soc. 347 (1995), 77-98 Request permission

Abstract:

We calculated the coefficient groups of equivariant $K$-theory for any cyclic group, and we proved that, for any compact Lie group, the coefficient groups can only have $2$-torsion. If there is any $2$-torsion, it is detected by $2$-primary finite subgroups of $G$. The rationalization of the coefficient groups then can be easily calculated.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 77-98
  • MSC: Primary 55N91; Secondary 19L47, 55N15, 57S15, 57S17
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1257645-1
  • MathSciNet review: 1257645